Alert archive / Georgia / Flash Flood Warnings in 2004
Flash Flood Warning 19, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Sep 7, 2004, 6:01 PM EDT for Candler County, Tattnall County, Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2004, 6:01 PM EDT (22:01 UTC)
- Expired
- Sep 7, 2004, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Candler County, GA, Tattnall County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2597 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KCHS 072202 FFWCHS GAC043-267-080100- /X.NEW.KCHS.FF.W.0007.040907T2201Z-040908T0100Z/ /0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 601 PM EDT TUE SEP 7 2004 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... TATTNALL COUNTY IN SOUTHEAST GEORGIA... CANDLER COUNTY IN SOUTHEAST GEORGIA... * UNTIL 900 PM EDT * AT 553 PM EDT...RADAR INDICATED VERY HEAVY RAIN OCCURRING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF METTER TO 26 MILES SOUTHWEST OF REIDSVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF METTER TO BAXLEY...MOVING NORTHEAST AT 20 MPH. * FLASH FLOODING IS EXPECTED IN AND AROUND... COBBTOWN AND ALINE... METTER... COLLINS... REIDSVILLE... MANASSAS... EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES IN AREAS THAT HAVE ALREADY RECEIVED UP TO 10 INCHES OF RAIN IN THE PAST COUPLE OF DAYS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3193 8227 3184 8204 3253 8200 3256 8216 $$ JR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:21 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 7, 3:21 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCH AND WARNING SECTION
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT TUE SEP 7 2004
.SHORT TERM /TONIGHT/...OVERALL PRECIP COVERAGE HAS BEEN
DECREASING THE PAST HOUR OR SO...HOWEVER SCATTERED TO NUMEROUS
SHOWERS AND TSTMS ARE EXPECTED TO CONTINUE OVERNIGHT. ADDITIONAL
BANDS OF PRECIP ROTATING AROUND THE REMNANTS OF FRANCES WILL MOVE
THROUGH THE AREA. WIND GUSTS WITH THESE STORMS CONTINUE TO BE THE
BIG THREAT ALONG WITH ADDITIONAL PRECIP TO AGGRAVATE ALREADY
SATURATED GROUND. ADDITIONAL HEATING THIS EVENING COULD ALSO ALLOW
SHOWERS TO DEVELOP IN CONTINUED UNSTABLE AIR WITH POTENTIAL FOR SOME
STRONG STORMS AND ISOLATED TORNADOES POSSIBLE. THE TORNADO WATCH
CONTINUES IN EFFECT THROUGH 7 PM.
&&
.SURF ZONE...WILL CONTINUE THE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS INTO WED MORNING BASED ON REPORTS EARLIER OF LARGE
WAVES AND ONGOING RIP CURRENTS BEING SPOTTED. MAY BE ABLE TO TAKE
THESE HEADLINES DOWN LATER ON WED.
&&
.WINDS...WILL HAVE TO EXTEND THE LAKE WIND ADVISORY INTO AT LEAST
EARLY WED FOR EXPECTED WINDS...OR AT LEAST GUSTS TO AROUND 25 KT OR
SO. WILL HAVE IT EXPIRE AT 5 AM WEDNESDAY MORNING.
WILL ALLOW WIND ADVISORY TO EXPIRE AT 5 PM FOR THE GEORGIA AREA.
EXPECT WINDY CONDITIONS TO CONTINUE OVERNIGHT OVER GA WITH STRONG
GUSTS STILL POSSIBLE IN SHOWERS AND TSTMS. WILL GO WITH WINDY FOR
THE SC COASTAL COUNTIES ALSO AND BREEZY FOR THE INLAND SC PORTION.
&&
.FLOOD WATCH...WILL CONTINUE THE FLOOD WATCH INTO WED MORNING AS ANY
ADDITIONAL PRECIPITATION CAN CAUSE PROBLEMS ON ALREADY SATURATED
GROUNDS. VARIOUS REPORTS INDICATE RIVERS AND STREAMS ARE UP TO THEIR
BANKS AND STANDING WATER ON ROADS HAS BEEN COMMON. WILL EXTEND THE
WATCH THROUGH 6 AM WEDNESDAY.
&&
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...EXPECT RESIDUAL PRECIP IN
THE WAKE OF FRANCES ON WED WITH UPR TROF AND RESIDUAL MOISTURE IN
PLACE...HOWEVER SHORTWAVE ENERGY WILL NOT BE STRONG. WILL HAVE DRIER
AIR AT MID LEVELS BEGINNING ON WED WITH CONTINUED UNSTABLE
ENVIRONMENT. MODELS INDICATE EXPECTED LOW LEVEL WINDS OF 30 KT IN
THE FCST SOUNDINGS WED TAPERING OFF TO 20 TO 25 KT EARLY THU. BY
WED...SHOULD HAVE GENERALLY UNIDIRECTIONAL WINDS ALOFT WITH DEEP S
TO SW FLOW. THIS COMBINATION COULD LEAD TO SOME STRONG STORMS WITH
WIND GUSTY WINDS AS THIS WIND IS BROUGHT TO THE SFC. WILL GO WITH
LIKELY POPS INLAND SC CLOSER TO THE REMNANTS OF FRANCES AND GO WITH
CHANCE POPS S AND E. PREFER THE WARMER MOS MAX TEMPS FOR WED AS
SUSPECT SUFFICIENT BREAKS IN THE CLOUDS AT TIMES TO ALLOW TEMPS TO
REACH AT LEAST THE MID 80S.
VERY WARM MAX TEMPS TO CONTINUE THROUGH THU AND FRI WITH WARM SW
FLOW ALOFT. WILL GO WITH UPR 80S MOST AREAS.
SHOULD SEE A RETURN TO A MORE DIURNAL TYPE SCENARIO BY THE END OF
THE WEEK. UPR TROF WILL LINGER JUST TO THE W OF THE AREA. ON THU THE
UPR RIDGE OVER THE ATLC WILL ALSO SHIFT TO THE W INTO THE AREA. PLAN
TO CONTINUE 20 TO 30 POPS FOR THU AND FRI. THE FOCUS FOR ACTIVITY
SHOULD SHIFT TOWARDS THE COAST ON SAT AND SUN AS A SFC FRONT IS
EXPECTED TO MOVE INTO THE ATLC. WILL HAVE TO WATCH FOR THE POTENTIAL
FOR OVERRUNNING PRECIP FOR NEXT WEEK ALONG WITH A LINGERING INVERTED
TROF ALLOWING PRECIP TO MOVE IN OFF THE WATER. WILL KEEP A LINGERING
20 POP IN FOR THE REMAINDER OF THE FCST PERIOD TO ACCOUNT FOR THIS.
LATEST FCST INDICATES IVAN TO MOVE INTO THE GULF OF MEXICO TOWARDS
THE END OF THE PERIOD AND CERTAINLY BEARS WATCHING.
&&
.MARINE...STARTING TO SEE A SLOW DECREASING TREND IN THE WIND SPEEDS
AT THE SURFACE...AS WELL AS ALOFT. WILL GO AHEAD AND LOWER GALE
WARNING TO SCA FOR THE GA WATERS THIS PACKAGE. MODELS ARE IN GOOD
AGREEMENT ON THE HANDLING OF THE REMNANTS OF FRANCES AND THE WINDS
OVER THE AREA WATERS AS SHE GETS ABSORBED BY A FRONTAL SYSTEM. THIS
WILL BRING A FRONT THROUGH THE AREA ON FRIDAY. SEAS WILL BEGIN
SLOWLY SUBSIDE...BUT WILL HAVE TO WATCH FOR SWELLS FROM ALEX...WHICH
SHOULD STAY WELL SOUTH OF OUR WATERS.
&&
.AVIATION...WILL CONTINUE TO SEE LOW CIGS...VSBYS AND OCCASIONAL
RAINS AT BOTH TERMS THROUGH THE PERIOD. DRY AIR WILL SLOWLY WORK ITS
WAY INTO THE AREA AND INCREASE THE THREAT FOR THUNDER. CONCERNING
WINDS...GUSTS WILL CONTINUE THROUGH THE EVENING...THEN SUBSIDE AS
FRANCES CONTINUES TO FILL AND AS THE LOWER ATMOSPHERE STABILIZES
SOMEWHAT OVERNIGHT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 AM GAZ117-119-139-141.
TORNADO WATCH ALL GA COUNTIES UNTIL 7 PM
FLOOD WATCH ALL ZONES UNTIL 6 AM WEDNESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 AM SCZ048>051.
TORNADO WATCH ALL SC COUNTIES UNTIL 7 PM.
FLOOD WATCH ALL ZONES UNTIL 6 AM.
LAKE WIND ADVISORY UNTIL 6 AM.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374.
TORNADO WATCH AMZ330-350-352-354 UNTIL 7 PM.
&&
18/JRHazardous weather outlook, Sep 7, 5:30 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 530 PM EDT TUE SEP 7 2004 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-081017- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER... RIDGELAND...SAINT GEORGE AND WALTERBORO 530 PM EDT TUE SEP 7 2004 ...TORNADO WATCH UNTIL 7 PM EDT... ...FLOOD WATCH UNTIL 6 AM... ...HIGH SURF ADVISORY UNTIL 6 AM... ...HIGH RISK FOR RIP CURRENTS... ...LAKE WIND ADVISORY FOR LAKE MOULTRIE UNTIL 6 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS INTO THIS EVENING AS RAIN BANDS FROM TROPICAL DEPRESSION FRANCES MOVE ACROSS THE AREA. REFER TO THE LATEST WARNINGS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION. .HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING MAY BE A PROBLEM TONIGHT WITH ADDITIONAL RAINS EXPECTED OVER ALREADY SATURATED GROUND. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM. .MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS LARGE WAVES OF 4 TO 5 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENTS...SURF ZONE FORECASTS...AND COASTAL FLOOD STATEMENTS FOR FURTHER INFORMATION. .LAKE WINDS...A LAKE WIND ADVISORY REMAINS IN EFFECT FOR LAKE MOULTRIE THROUGH 6 AM AS WINDS 25 TO 25 KNOTS ARE EXPECTED WITH GUSTS TO AROUND 35 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .STRONG THUNDERSTORMS...STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. THESE THUNDERSTORMS WILL LIKELY BRING HEAVY RAIN AND MAY CAUSE ADDITIONAL FLOODING. WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING IS EXPECTED. .MARINE...THE HIGH SURF ADVISORY AND THE HIGH RISK OF RIP CURRENTS WILL LIKELY DROP BELOW ADVISORY LEVELS DURING THE DAY ON WEDNESDAY. .LAKE WINDS...WINDS OVER LAKE MOULTRIE MAY BE NEEDED FOR WEDNESDAY WITH GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Sep 7, 1:06 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
106 PM EDT TUE SEP 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO NORTH CHARLESTON 32.85N 79.97W
09/07/2004 CHARLESTON SC PUBLIC
TWO LARGE OAK TREE SNAPPED...SHINGLES BLOWN OFF ROOF OF
MOUNT MORIAH BAPTIST CHURCH AT THE INTERSECTION OF RIVERS
AVE AND ASHLEY PHOSPHATE.
&&
STSpecial weather statement, Sep 7, 1:29 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 129 PM EDT TUE SEP 7 2004 SCZ040-071800- ALLENDALE- 129 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 200 PM EDT... AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF ALLENDALE...MOVING NORTH AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ALLENDALE...SEIGLING AND APPLETON THROUGH 200 PM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.
Special weather statement, Sep 7, 4:15 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 415 PM EDT TUE SEP 7 2004 GAZ117-119-139-141-SCZ048>051-081000- BEAUFORT-CHARLESTON-COASTAL BRYAN-COASTAL CHATHAM-COASTAL COLLETON- COASTAL JASPER-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...DARIEN...WILMINGTON...WILMINGTON ISLAND... BEAUFORT...CHARLESTON...EDISTO BEACH AND HILTON HEAD ISLAND 415 PM EDT TUE SEP 7 2004 ...HIGH RISK OF RIP CURRENTS CONTINUES... LARGE BREAKERS ARE STILL BEING REPORTED AT THE AREA BEACHES AND RIP CURRENTS HAVE BEEN SPOTTED. THE LARGE BREAKERS CONTINUE TO CONTRIBUTE TO THE DEVELOPMENT OF RIP CURRENTS. A HIGH RISK OF RIP CURRENTS WILL REMAIN AT THE AREA BEACHES THROUGH INTO WEDNESDAY. A HIGH RISK OF RIP CURRENTS MEANS THAT WIND AND OR WAVE CONDITIONS SUPPORT PARTICULARLY DANGEROUS RIP CURRENTS. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE SURF. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS.
Local storm report, Sep 7, 4:42 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT TUE SEP 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 AM NON-TSTM WND DMG SUMMERVILLE 33.02N 80.18W
09/07/2004 DORCHESTER SC PUBLIC
VERY LARGE OAK TREE DOWNED BY HIGH NON-THUNDERSTORM
WINDS. TREE COMPLETELY CRUSHED TWO TRUCKS.
&&
STSpecial weather statement, Sep 7, 5:08 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 508 PM EDT TUE SEP 7 2004 GAZ087-099-072215- CANDLER-JENKINS- 508 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND JENKINS COUNTY THROUGH 615 PM EDT... AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF ALINE...OR ABOUT 10 MILES SOUTHWEST OF METTER...MOVING NORTH AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND UNION...SHAMROCK...OLIFFTOWN...CANOE AND ALINE THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
Special weather statement, Sep 7, 5:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 549 PM EDT TUE SEP 7 2004 GAZ114-072230- TATTNALL- 549 PM EDT TUE SEP 7 2004 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 630 PM EDT... AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF REIDSVILLE...MOVING NORTH AT 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND HUGHLAND... REIDSVILLE...COLLINS...MANASSAS AND COBBTOWN THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:47 PM EDT | Flash Flood Warning | CHS | Candler, Evans, Long, Tattnall | 6 hr |
| Sep 7, 2:40 AM EDT | Tornado Warning | CHS | Chatham | 35 min |
| Sep 7, 7:31 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 29 min |
Nearby
Flash Flood Warnings in Georgia, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.